# SDR DALA2015092205779

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAL RETAINER AT RT FWD EMERGENCY DOOR LOWER AREA, REF NRC CARD 92, ZONE 201.   SEAL RETAINER AT RT FWD EMERGENCY DOOR LOWER AREA, REF NRC CARD 92, ZONE 201 WAS REPLACED IAW SRM 51-30-2.  CRACK LENGTH 0.437".
